American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(53C30) AND publication=(proc)
Sort order: Date
Format: Standard display

  
Results: 1 to 30 of 48 found      Go to page: 1 2

[1] Man-Wai Cheung and Nolan R. Wallach. Ricci flow and curvature on the variety of flags on the two dimensional projective space over the complexes, quaternions and octonions. Proc. Amer. Math. Soc.
Abstract, references, and article information   
View Article: PDF

[2] Jorge Lauret and Cynthia Will. On the diagonalization of the Ricci flow on Lie groups. Proc. Amer. Math. Soc. 141 (2013) 3651-3663.
Abstract, references, and article information   
View Article: PDF

[3] Andreas Arvanitoyeorgos, Ioannis Chrysikos and Yusuke Sakane. Homogeneous Einstein metrics on $G_2/T$. Proc. Amer. Math. Soc. 141 (2013) 2485-2499.
Abstract, references, and article information   
View Article: PDF

[4] Qun Li, Damin Wu and Fangyang Zheng. An example of compact K\"ahler manifold with nonnegative quadratic bisectional curvature. Proc. Amer. Math. Soc. 141 (2013) 2117-2126.
Abstract, references, and article information   
View Article: PDF

[5] Oliver Baues and Wolfgang Globke. Flat pseudo-Riemannian homogeneous spaces with non-abelian holonomy group. Proc. Amer. Math. Soc. 140 (2012) 2479-2488.
Abstract, references, and article information   
View Article: PDF

[6] Vincent Bonini, José M. Espinar and Jie Qing. Correspondences of hypersurfaces in hyperbolic Poincaré manifolds and conformally invariant PDEs. Proc. Amer. Math. Soc. 138 (2010) 4109-4117. MR 2679632.
Abstract, references, and article information   
View Article: PDF

[7] Francisco Torralbo and Francisco Urbano. On the Gauss curvature of compact surfaces in homogeneous 3-manifolds. Proc. Amer. Math. Soc. 138 (2010) 2561-2567. MR 2607886.
Abstract, references, and article information   
View Article: PDF

[8] Andreas Cap. AHS-structures and affine holonomies. Proc. Amer. Math. Soc. 137 (2009) 1073-1080. MR 2457449.
Abstract, references, and article information   
View Article: PDF

[9] Sergio Console and Carlos Olmos. Curvature invariants, Killing vector fields, connections and cohomogeneity. Proc. Amer. Math. Soc. 137 (2009) 1069-1072. MR 2457448.
Abstract, references, and article information   
View Article: PDF

[10] J.-H. Eschenburg and M. Kerin. Almost positive curvature on the Gromoll-Meyer sphere. Proc. Amer. Math. Soc. 136 (2008) 3263-3270. MR 2407092.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[11] Hiroshi Tamaru and Hisashi Yoshida. Lie groups locally isomorphic to generalized Heisenberg groups. Proc. Amer. Math. Soc. 136 (2008) 3247-3254. MR 2407090.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[12] Jun-ichi Inoguchi and Sungwook Lee. A Weierstrass type representation for minimal surfaces in Sol. Proc. Amer. Math. Soc. 136 (2008) 2209-2216. MR 2383527.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[13] Megan M. Kerr. A deformation of quaternionic hyperbolic space. Proc. Amer. Math. Soc. 134 (2006) 559-569. MR 2176025.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[14] Tsemo Aristide. Closed similarity Lorentzian affine manifolds. Proc. Amer. Math. Soc. 132 (2004) 3697-3702. MR 2084093.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[15] Norbert Peyerimhoff and Evangelia Samiou. The Cheeger constant of simply connected, solvable Lie groups. Proc. Amer. Math. Soc. 132 (2004) 1525-1529. MR 2053361.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[16] J.-H. Eschenburg. Almost positive curvature on the Gromoll-Meyer 7-sphere. Proc. Amer. Math. Soc. 130 (2002) 1165-1167. MR 1873792.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[17] Yoshio Agaoka. Uniqueness of left invariant symplectic structures on the affine Lie group. Proc. Amer. Math. Soc. 129 (2001) 2753-2762. MR 1838799.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[18] Cecília Ferreira and Armando Machado. Higher order symmetric spaces and the roots of the identity in a Lie group. Proc. Amer. Math. Soc. 128 (2000) 2181-2186. MR 1653453.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[19] Andrea Spiro. Groups acting transitively on compact CR manifolds of hypersurface type. Proc. Amer. Math. Soc. 128 (2000) 1141-1145. MR 1637432.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[20] Burkhard Wilking. The normal homogeneous space ${\bigl(\mathsf{SU}(3)\times\mathsf{SO}(3)\bigr)/\mathsf{U}^{\bullet}(2)}$ has positive sectional curvature. Proc. Amer. Math. Soc. 127 (1999) 1191-1194. MR 1469441.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[21] Jaime Ripoll. Hypersurfaces with positive principal curvatures in symmetric spaces. Proc. Amer. Math. Soc. 126 (1998) 2505-2506. MR 1476389.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[22] Heiko Ewert. A splitting theorem for equifocal submanifolds in simply connected compact symmetric spaces. Proc. Amer. Math. Soc. 126 (1998) 2443-2452. MR 1451798.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[23] Yiping Mao. A converse of the Gelfand theorem. Proc. Amer. Math. Soc. 125 (1997) 2699-2702. MR 1401748.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[24] Cristián U. Sánchez. The index number of an $R$-space: An extension of a result of M.Takeuchi's. Proc. Amer. Math. Soc. 125 (1997) 893-900. MR 1343722.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[25] Barbara Opozda. On curvature homogeneous and locally homogeneous affine connections. Proc. Amer. Math. Soc. 124 (1996) 1889-1893. MR 1342036.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[26] A. Rod Gover. Invariant theory for a parabolic subgroup of ${\rm SL}(n+1,{\bf R})$ . Proc. Amer. Math. Soc. 123 (1995) 1543-1553. MR 1231035.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[27] Paola Piu and Michel Goze. On the Riemannian geometry of the nilpotent groups $H(p,r)$ . Proc. Amer. Math. Soc. 119 (1993) 611-619. MR 1189548.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[28] Cristián U. Sánchez. The invariant of Chen-Nagano on flag manifolds . Proc. Amer. Math. Soc. 118 (1993) 1237-1242. MR 1163336.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[29] J. E. D’Atri. The long-time behavior of geodesics in certain left-invariant metrics . Proc. Amer. Math. Soc. 116 (1992) 813-817. MR 1145417.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[30] Cristián U. Sánchez. The tightness of certain almost complex submanifolds . Proc. Amer. Math. Soc. 110 (1990) 807-811. MR 1025282.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 30 of 48 found      Go to page: 1 2